Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sverd

Losing Hair: should I stop accutane now?

Recommended Posts

stop the accutane now! if your concerned about your hair I would do it. I had the same thing i always had long thick hair and could wear it long etc etc, but since my course of accutane it's gotten thinner and is falling out more and more. i don't feel like posting my story trust me there are thousands out there who have experienced permanent hair loss and damage due to this drug. it's caused balding in 14 and 15 yearolds for christ's sakes. it's no fun balding at 21 trust me on that dude. zits will come and go but your hair may never comes back,. don't listen to most of these idiots they have never dealt with it during their course and have done little research on teh subject. trust me stop the course NOW!

Share this post


Link to post
Share on other sites

If you actually read the posts you'd see that quite a few did experience some hair thinning but it wasn't permanent, as someone mentioned it can happen but it's rare, unfortunately it happened to you (though maybe it's too soon for it to have grown back noticeably) but it doesn't mean it will_happen_to_him. I'm sure they didn't appreciate being called idiots and instead of helping you will just 'freak' him out more with how your post is written. I would talk to the derm and try out that Biotin suppliment.

Share this post


Link to post
Share on other sites
If you actually read the posts you'd see that quite a few did experience some hair thinning but it wasn't permanent, as someone mentioned it can happen but it's rare, unfortunately it happened to you (though maybe it's too soon for it to have grown back noticeably) but it doesn't mean it will_happen_to_him. I'm sure they didn't appreciate being called idiots and instead of helping you will just 'freak' him out more with how your post is written. I would talk to the derm and try out that Biotin suppliment.

Share this post


Link to post
Share on other sites

I broke down today because of this and all of the negative stuff I've been hearing. To think that 2 months of this effin pill has ruined my hair for life. I got 200 biotin pills 1000mcg each. How many should I take a day? Is it cumulative like accutane, or should I take them a certain amount of hours apart? and should I take it with food? I just took 3 in a row with a glass of water.

Share this post


Link to post
Share on other sites
I broke down today because of this and all of the negative stuff I've been hearing. To think that 2 months of this effin pill has ruined my hair for life.

Share this post


Link to post
Share on other sites

I think that your acne was mild to be begin with, right? If the hair loss you are experiencing really is a major concern to you and causing you to break down, maybe its time to quit and try other methods for dealing with your acne. If it was mild to begin with, you have more options for dealing with it.

Share this post


Link to post
Share on other sites

I was just in the shower and everytime I put my hand through my hair I got about 4 hairs. That's not normal is it?

Share this post


Link to post
Share on other sites

Get on Rogaine. I lost lots of hair when I had long hair, I think its normal.

Share this post


Link to post
Share on other sites
I was just in the shower and everytime I put my hand through my hair I got about 4 hairs. That's not normal is it?

Share this post


Link to post
Share on other sites
I was just in the shower and everytime I put my hand through my hair I got about 4 hairs. That's not normal is it?

My understanding is that it normal to lose about 100 hairs a day ...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×